Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Note on an asymptotic property of solutions to a class of Fredholm integral equations


Authors: Rokurō Muki and Eli Sternberg
Journal: Quart. Appl. Math. 28 (1970), 277-281
MSC: Primary 45.11
DOI: https://doi.org/10.1090/qam/264346
MathSciNet review: 264346
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.11

Retrieve articles in all journals with MSC: 45.11


Additional Information

DOI: https://doi.org/10.1090/qam/264346
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website